# SDR U2RA201809250004

- Difficulty date: September 25, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65B10916
- Condition: Worn
- Location: Lt Blg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND BODY LANDING GEAR INBOARD STRUT DOOR INTERIOR SKIN FOUND TO HAVE RIVETS LOOSE AND HOLES ENLARGED.  REPAIRED PER DRAWING 52-18303-1.
